Friday, October 31, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Saturday, October 11, 2008 hbrown, Community Member, asks

Q: have you ever heard that limictal cause leg pain and cramping

about 4 months ago i started having pain in my left leg.  it started in my ankle and went up behind my knee cap and sometimes clear up to my but check.  My feetwill get hot and if i sit to long it really gets bad and the other leg starts in and my legs tingle and charlie like syptoms come and do not go away.  I do not sleep at night beacause from being on my feet and behind a desk my legs hurt and burn.  i have been check for everything nerve, viens, dibitiese, and everything else and nothing.  The only other thing was maybe the lamictal200mg. I have been on the lamictal for over a year.  I do also take concerta

Answer This
Answers (2)
Casey McNulty, Health Guide
10/21/08 5:52pm

Hi hbrown,

 

Thank you for your question! Leg cramps are a rare, but definite, side effect associated with Lamictal. You may want to discuss with your doctor what you've been experiencing and see what he or she suggests.

 

Best of luck,

Casey

Reply
katiee:m171, Community Member
11/15/11 5:51pm

Hi, I have been searching for a reason for my leg pain. I have been suffering with leg pain since 2006. I was doing billing and coding. I had severe pain even sitting in a soft chair. Over the years I have gone from Tramadol to Oxycodone 10mg/apap 325mg. Even the pain meds won't even touch it. I have taken Prednisone off and on that does take the edge off.  My Dr diagnosed me as having Polymyalgia Rheumatica. It didn't occur to me that I had done a study with Geodon, it did the same thing, it caused pain in the back of my legs. So I quit taking it and my pain went away. I never thought about the Lamictal, because all my labs were normal. But I will tell the Dr that others have had the same side effects.  I just am so tired of the pain.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By hbrown, Community Member— Last Modified: 06/04/12, First Published: 10/11/08